# SDR AWXA0000209

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Aircraft time: 31,730 hours, 15,149 cycles
- Engine: Iae V2500A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 79830015052
- Part serial: 25000156
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,394 hours, 9,707 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG SENSOR FAULT AVOID RAPID THROTTLE CHANGE.  REMOVED AND REPLACED NR 1 ENG EEC  TT 00409972 M+E 26-7320-9-0016       CURRENT HISTORY NOT AVAILABLE COMPUTER DOWN.  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
